| Model Number |
NKV-330 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shortly after a patient was placed on the ventilator, the device generated a ¿cooling fan fault¿ alarm.The ventilator continued to ventilate the patient, and there was no patient harm.The patient was placed on another ventilator.The reporting hospital was unable to provide patient demographic information.The logs confirmed activation of the cooling fan fault alert.The biomedical engineer found that the filter was folded over during troubleshooting.After repositioning the filter correctly, the fault cleared and no further error messages were observed.
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.